Gaviscon Advance Heartburn & Indigestion Aniseed Flavour 150ml
Buy 1 get 2nd 1/2 price on selected Heartburn and indegestion support
See details below. Always read the label
Suitable For: Adults and children aged 12 years and over
Active Ingredients: Sodium alginate and potassium hydrogen carbonate
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
You cannot add this item to the customer's basket
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Check store stock overlay
Please use this overlay to check for product availability
Collect 24 Boots Advantage Card points with this purchase
Gaviscon Advanced Aniseed flavour Oral suspension for the relief from heartburn and indigestion. Extra strength formula froms a protective layer that floats on top of the stomach contents. This layer prevents reflux and keeps the stomach contents away from the lining of the food pipe to relieve the symptoms of heartburn and acid indigestion.
Adults including the elderly and children 12 years and over.
You must be at least 16 years or older to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
Check that the cap seal is unbroken before first using this product.
Shake well before use.
For Oral use.
Adults including the elderly and children 12 years and over: Take 5-10 ml (one to two 5ml spoonfuls) after meals and at bedtime.
Children under 12 years: Should only be taken on medical advice.
Hazards and Cautions
Hazards And Cautions
See leaflet for further information.
Do not use this product after the expiry date shown.
If symptoms persist after 7 days consult your doctor.
Keep out of the sight and reach of children.
Do not refrigerate.
This is a medicine;
- Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
- Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies
Sodium alginate and potassium hydrogen carbonate.
Active Ingredients: Each 10ml contains sodium alginate 1000mg and potassium hydrogen carbonate 200mg.
Also contains: calcium, methyl (E218) and propyl (E216) para-hydroxybenzoates.